# SDR SWI2024041500285

- Difficulty date: March 25, 2024
- Submitted: April 15, 2024
- Operation: Air carrier
- Aircraft: N278SY
- Make and model: Emb ERJ 170-200 LL
- Aircraft serial: 17000742
- Aircraft time: 12,495 hours, 9,997 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: UNKNOWN
- Condition: Corroded
- Location: Frm 87
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION, AFT WET AREA, ON RH LONGITUDINAL FLOOR BEAM AT FRAME 87 WHERE THE BEAM PASSES BETWEEN THE CENTER AND RH SHEAR PANELS.   (C-CHECK RO 4/15/2024)   REMOVED AND REPLACED THE R/H LONGITUDINAL FLOOR BEAM, FRAME 86-87 - 89-90 REF SRM 51-40-08.  RESTORED SURFACE PROTECTION TO THE R/H LONGITUDINAL FLOOR BEAM, FRAME 86-87 - 89-90 REF CPM 51-25-00-910-001-A AND SRM 51-23-06. PO #313191 (G-46). THIS REPAIR DOES NOT EFFECT WEIGHT AND BALANCE
